# SDR 2014FA0000625

- Difficulty date: October 24, 2014
- Submitted: October 24, 2014
- Operation: General aviation
- Aircraft: N175LE
- Make and model: Diamon DA20-A1
- Aircraft serial: 10076
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flaps Sys
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED THAT THE FLAP LIGHT ON THE FLAP CONTROLLER WAS NOT ILLUMINATED AND THAT THE FLAP CIRCUIT BREAKER HAD TRIPPED.
